MathSciNet Relay Station
MathSciNet bibliographic data
MR2032164 65L05
Parand, K.; Razzaghi, M. Rational Chebyshev tau method for solving higher-order ordinary differential equations. Int. J. Comput. Math. 81 (2004), no. 1, 73–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement